MathSciNet Relay Station
MathSciNet bibliographic data
MR2546662 26D15
Wu, Shanhe On the weighted generalization of the Hermite-Hadamard inequality and its applications. Rocky Mountain J. Math. 39 (2009), no. 5, 1741–1749.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement